# SDR SWAA097138

- Difficulty date: November 9, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 69,939 hours, 62,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CLIP CRACKED AT BS 727D, STR 6L.  REMOVED AND REPLACED STR CLIP PER SRM.
